Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 560702, 17 pages
http://dx.doi.org/10.1155/2015/560702
Research Article

Time-Varying Scheme for Noncentralized Model Predictive Control of Large-Scale Systems

1Section of Railway Engineering, Delft University of Technology, Stevinweg 1, 2628 CN Delft, Netherlands
2Institut de Robòtica i Informàtica Industrial (CSIC-UPC), Universitat Politècnica de Catalunya (UPC), Carrer Llorens i Artigas 4-6, 08028 Barcelona, Spain
3Departamento de Ingeniería de Sistemas y Automática, University of Seville, Camino de los Descubrimientos s/n, 41092 Seville, Spain
4Delft Center for Systems and Control, Delft University of Technology, Mekelweg 2, 2628 CD Delft, Netherlands

Received 23 June 2015; Revised 17 August 2015; Accepted 19 August 2015

Academic Editor: Qingling Zhang

Copyright © 2015 Alfredo Núñez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alfredo Núñez, Carlos Ocampo-Martinez, José María Maestre, and Bart De Schutter, “Time-Varying Scheme for Noncentralized Model Predictive Control of Large-Scale Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 560702, 17 pages, 2015. https://doi.org/10.1155/2015/560702.